RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 4, Pages 82–83 (Mi faa1159)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Brownian motion on foliations: Entropy, invariant measures, mixing

V. A. Kaimanovich


Full text: PDF file (330 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:4, 326–328

Bibliographic databases:

UDC: 513.83+519.21
Received: 28.09.1987

Citation: V. A. Kaimanovich, “Brownian motion on foliations: Entropy, invariant measures, mixing”, Funktsional. Anal. i Prilozhen., 22:4 (1988), 82–83; Funct. Anal. Appl., 22:4 (1988), 326–328

Citation in format AMSBIB
\Bibitem{Kai88}
\by V.~A.~Kaimanovich
\paper Brownian motion on foliations: Entropy, invariant measures, mixing
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 4
\pages 82--83
\mathnet{http://mi.mathnet.ru/faa1159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=977003}
\zmath{https://zbmath.org/?q=an:0661.58033|0675.58039}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 4
\pages 326--328
\crossref{https://doi.org/10.1007/BF01077429}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ09200013}


Linking options:
  • http://mi.mathnet.ru/eng/faa1159
  • http://mi.mathnet.ru/eng/faa/v22/i4/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Deroin, B, “Random conformal dynamical systems”, Geometric and Functional Analysis, 17:4 (2007), 1043  crossref  isi
    2. V. A. Kaimanovich, “Invariance, quasi-invariance and unimodularity for random graphs”, J. Math. Sci. (N. Y.), 219:5 (2016), 747–764  mathnet  crossref  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:315
    Full text:137
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021